Numerical Estimates for Minimal Surfaces.
Mathematische Annalen, Tome 180 (1969), pp. 170-174
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1969__180_161796,
author = {J.C.C. NITSCHE and J. LEAVITT},
title = {Numerical {Estimates} for {Minimal} {Surfaces.}},
journal = {Mathematische Annalen},
pages = {170--174},
year = {1969},
volume = {180},
zbl = {0164.52203},
url = {http://geodesic.mathdoc.fr/item/MAN_1969__180_161796/}
}
J.C.C. NITSCHE; J. LEAVITT. Numerical Estimates for Minimal Surfaces.. Mathematische Annalen, Tome 180 (1969), pp. 170-174. http://geodesic.mathdoc.fr/item/MAN_1969__180_161796/